Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2, Issue 2, Pages 107-117
http://dx.doi.org/10.1155/S1173912698000054

The predictive distribution in decision theory: a case study

Institute of Information Sciences and Technology, College of Sciences, Massey University, New Zealand

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Geoff Jones, “The predictive distribution in decision theory: a case study,” Journal of Applied Mathematics and Decision Sciences, vol. 2, no. 2, pp. 107-117, 1998. https://doi.org/10.1155/S1173912698000054.